Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 25 year old female and I would like to find more about the possible side effects of Lexapro withdrawal.
After my mother died, last year, I fell into deep depression and my psychiatrist prescribed me one drug called Lexapro.
Since I started using it- my life has changed. I was very satisfied with the effects and I wanted to never stop using it. But, few days ago, my doctor told me that I should stop using now this drug because the therapy is over and I probably will not need it any more.
Problem is that, since I stopped using it, I'm experiencing several side effects such as depersonalization- which is the worse, impaired concentration and vivid dreams. Please tell me –is this normal?

Loading...


Hi. I will try to help you understanding some stuff about this because I see you are not familiar with the typical side effects of anti-depressant withdrawal. You should have talk more about this with your psychiatrist about this because a regular doctor may not know much about discontinuation syndrome.
There are several possible symptoms of Lexapro withdrawal and the symptoms could be neurological such as dizziness, vertigo, lightheadedness, and difficulty walking. Depersonalization is one of the most common symptoms of Lexapro depersonalization. There are also several others more serious symptoms such as irritability and even suicidal thoughts.
Reply

Loading...